Functorial uniform reducibility
Fundamenta Mathematicae, Tome 108 (1980) no. 2, pp. 77-81
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_108_2_77_81,
author = {Wilfrid Hodges},
title = {Functorial uniform reducibility},
journal = {Fundamenta Mathematicae},
pages = {77--81},
year = {1980},
volume = {108},
number = {2},
doi = {10.4064/fm-108-2-77-81},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-108-2-77-81/}
}
Wilfrid Hodges. Functorial uniform reducibility. Fundamenta Mathematicae, Tome 108 (1980) no. 2, pp. 77-81. doi: 10.4064/fm-108-2-77-81
Cité par Sources :